# SDR ASAA2023012441646

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 57,811 hours, 17,250 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250299080
- Condition: Damaged
- Location: Nr 1 Hptacc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #2 ENGINE MW0311 HARNESS DAMAGED BEYOND REPAIR AT 3 O'CLOCK POSITION, FORWARD OF HPTACC SENSOR. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE MW0311 HARNESS IAW B737-800 AMM 73-21-06.
